Birkhoff normal forms for Fourier integral operators II

J. Sjöstrand, A. Iantchenko

Research output: Contribution to journalArticlepeer-review

16 Citations (SciVal)

Abstract

We consider the problem of constructing a microlocal logarithm and a normal form for an elliptic semi-classical Fourier integral operator near a fixed point of the corresponding canonical transformation. In [Ia] the canonical transformation was assumed to be of real hyperbolic type. In [IS] this assumption was relaxed considerably, to what we think are the natural conditions.
Original languageEnglish
Pages (from-to)817-850
Number of pages34
JournalAmerican Journal of Mathematics
Volume124
Issue number4
DOIs
Publication statusPublished - Nov 2001

Fingerprint

Dive into the research topics of 'Birkhoff normal forms for Fourier integral operators II'. Together they form a unique fingerprint.

Cite this